skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Fracton topological order via coupled layers

; ; ;
Publication Date:
Sponsoring Org.:
OSTI Identifier:
Grant/Contract Number:  
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 95 Journal Issue: 24; Journal ID: ISSN 2469-9950
American Physical Society
Country of Publication:
United States

Citation Formats

Ma, Han, Lake, Ethan, Chen, Xie, and Hermele, Michael. Fracton topological order via coupled layers. United States: N. p., 2017. Web. doi:10.1103/PhysRevB.95.245126.
Ma, Han, Lake, Ethan, Chen, Xie, & Hermele, Michael. Fracton topological order via coupled layers. United States. doi:10.1103/PhysRevB.95.245126.
Ma, Han, Lake, Ethan, Chen, Xie, and Hermele, Michael. Wed . "Fracton topological order via coupled layers". United States. doi:10.1103/PhysRevB.95.245126.
title = {Fracton topological order via coupled layers},
author = {Ma, Han and Lake, Ethan and Chen, Xie and Hermele, Michael},
abstractNote = {},
doi = {10.1103/PhysRevB.95.245126},
journal = {Physical Review B},
number = 24,
volume = 95,
place = {United States},
year = {2017},
month = {6}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevB.95.245126

Citation Metrics:
Cited by: 29 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Statistics of the excitations of the resonating-valence-bond state
journal, October 1989

A new kind of topological quantum order: A dimensional hierarchy of quasiparticles built from stationary excitations
journal, December 2015

Two-Dimensional Magnetotransport in the Extreme Quantum Limit
journal, May 1982

Dual order parameter for the nodal liquid
journal, July 1999

Anyons in an exactly solved model and beyond
journal, January 2006

Anomalous Quantum Hall Effect: An Incompressible Quantum Fluid with Fractionally Charged Excitations
journal, May 1983

Commuting Pauli Hamiltonians as Maps between Free Modules
journal, October 2013

Fracton topological order, generalized lattice gauge theory, and duality
journal, December 2016

Short-ranged resonating valence bond physics, quantum dimer models, and Ising gauge theories
journal, December 2001

Quantum Glassiness in Strongly Correlated Clean Systems: An Example of Topological Overprotection
journal, January 2005

Energy Landscape of 3D Spin Hamiltonians with Topological Order
journal, October 2011

Fractionalization in an easy-axis Kagome antiferromagnet
journal, May 2002

Mean-field theory of spin-liquid states with finite energy gap and topological orders
journal, August 1991

Resonating Valence Bond Phase in the Triangular Lattice Quantum Dimer Model
journal, February 2001

Bifurcation in entanglement renormalization group flow of a gapped spin model
journal, February 2014

Topological Orders in Rigid States
journal, February 1990

Subdimensional particle structure of higher rank U ( 1 ) spin liquids
journal, March 2017

Vacuum degeneracy of chiral spin states in compactified space
journal, October 1989

String-net condensation: A physical mechanism for topological phases
journal, January 2005

Local stabilizer codes in three dimensions without string logical operators
journal, April 2011

Fault-tolerant quantum computation by anyons
journal, January 2003

Large- N expansion for frustrated quantum antiferromagnets
journal, April 1991

Quantum Self-Correction in the 3D Cubic Code Model
journal, November 2013

Z 2 gauge theory of electron fractionalization in strongly correlated systems
journal, September 2000

Topological order in an exactly solvable 3D spin model
journal, April 2011

Exotic topological order in fractal spin liquids
journal, September 2013

Topological Order: From Long-Range Entangled Quantum Matter to a Unified Origin of Light and Electrons
journal, January 2013

Quantum field theory and the Jones polynomial
journal, September 1989

  • Witten, Edward
  • Communications in Mathematical Physics, Vol. 121, Issue 3
  • DOI: 10.1007/BF01217730

Topological gauge theories and group cohomology
journal, April 1990

  • Dijkgraaf, Robbert; Witten, Edward
  • Communications in Mathematical Physics, Vol. 129, Issue 2
  • DOI: 10.1007/BF02096988